# SDR QXEA2009050100300

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,992 hours, 14,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - RT FLAP OUTBOARD MOVEABLE VANE HAS CHAF ON LOWER LEADING EDGE AT WS 272.00.   BLENDED AREA TO MAX DEPTH OF .014  INCH WITHIN LIMITS REF SRM 57-53-01-101-001-A01 TABLE 1.  PREPPED AND RESTORED FINISH TO BLENDED AREA REF SRM 51-25-01 PG 12 PARA 2-A-G.
